Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Eigenfrequencies of an Elliptic Membrane

B. A. Troesch and H. R. Troesch
Mathematics of Computation
Vol. 27, No. 124 (Oct., 1973), pp. 755-765
DOI: 10.2307/2005509
Stable URL: http://www.jstor.org/stable/2005509
Page Count: 11
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Eigenfrequencies of an Elliptic Membrane
Preview not available

Abstract

The first few eigenfrequencies of a homogeneous elliptic membrane, which is fixed along its boundary, are given in a graph. It is explained in detail, how more accurate results can readily be obtained for special purposes. The known expansion of the eigenfrequencies for small and large eccentricities are summarized. As an application some nodal patterns for a membrane with a double eigenvalue are presented.

Page Thumbnails

  • Thumbnail: Page 
755
    755
  • Thumbnail: Page 
756
    756
  • Thumbnail: Page 
757
    757
  • Thumbnail: Page 
758
    758
  • Thumbnail: Page 
759
    759
  • Thumbnail: Page 
760
    760
  • Thumbnail: Page 
761
    761
  • Thumbnail: Page 
762
    762
  • Thumbnail: Page 
763
    763
  • Thumbnail: Page 
764
    764
  • Thumbnail: Page 
765
    765